# SDR AALA2020072079020

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,450 hours, 10,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3355
- Condition: Warning Message
- Location: R2 Door Slide
- Part time: 26,450 hours, 10,424 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, CHECK SLIDE PRESSURE ANNUNCIATED ON THE FORWARD FLIGHT ATTENDANT CIDS.   REMOVED AND REPLACED THE R2 DOOR ESCAPE SLIDE RESERVOIR ASSEMBLY IAW AMM 25-62-49.   LEAK AND OPS CHECKED OKAY.
